# SDR UPS05M45248

- Difficulty date: June 10, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CK, CABIN-STA 1239 TO 1249 L-27 LONGERON RT FOUND CORROSION AS MARKED CABIN STA 1239 TO 1249 L27 RT CORRODED LONGERON.  FABRICATED AS PER EN13 24-05 AND INSTALLED AS PER SRM 51-31-01VOL II REV 37.
